# SDR FDEA200910213637

- Difficulty date: October 21, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BS 360 - BS 420 BL 0. REMOVED DAMAGED SEAT TRACK SECTION FROM BS 344-480 BL0 , FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 PO 9006020 APPROX DIM  136" & INSTALLED NEW SEAT TRACK USING EXISTING GOOD SPLICE IAW SRM 53-10-5 FIG 1 & SRM 51-30-S & SRM 53-10-1 FIG 3A.
